# SDR UALA2011092305153

- Difficulty date: September 23, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 43,716 hours, 11,404 cycles
- Engine: Pwa PW4056
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Motor
- Part number: 4135T1003
- Condition: Faulty
- Location: Slat System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALT INBOARD SLAT POWER CB TRIPPED.  OPS CHECKED PER MM AFTER RT INBD ELECTRICAL SLAT MOTOR  REPLACED.
